# SDR HALA2021101200136

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 5,855 hours, 1,310 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 LOOP A FAULT // T/S IAW TSM 26-12-00-803-A. R&R ENG 1 PYLON LOOP A FIRE DETECTOR WITH OPS CHECK GOOD AND NO FAULTS NOTED. A/C OF TO CONTINUE. R&R IAW AMM 26-12-16-00-802A.
